MathSciNet Relay Station
MathSciNet bibliographic data
MR1789408 (2001d:30085) 30G30
Cristea, Mihai A generalization of the argument principle. Complex Variables Theory Appl. 42 (2000), no. 4, 333–345.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement